# SDR SWAA2021081599200

- Difficulty date: July 9, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AROUND FASTENER HOLE AT AFT CARGO BAY BS927+8 LBL3 WL178. / REMOVED CORROSION ON A.C.B. CARGO TRACK LBL3 BS 927+8 PER SRM 51-10-02-0G-0. BLEND MEASURED 1'X1' X0.035' DEEP. ORIGINAL MATERIAL THICKNESS IS 0.070'. DAMAGE FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED CARGO TRACK LBL3 BS887-947 PER DWG 147A7500 SHEETS 1;2;12; AND 13; SRM 51-40-02
